# SDR ASOA20111229021

- Difficulty date: December 29, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,733 hours, 21,130 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1281
- Condition: Malfunctioned
- Location: Mlg
- Part time: 25,914 hours, 19,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATC REPORTED THAT IT APPEARED AS THOUGH THE NLG DID NOT FULLY RETRACT.  THE CREW SELECTED GEAR DOWN AND RETURNED TO DEPARTURE, WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX PERFORMED A FLIGHT DATA RECORDER DOWNLOAD, HOWEVER THERE WAS NOT ENOUGH DATA TO VALIDATE A SYS FAULT NOR COULD IT BE DETERMINED IF AN UNWANTED NOSE GEAR EXTENSION HAD OCCURED.  MX PERFORMED OPS CHECKS AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU) AS A PRECAUTIONARY MEASURE.  FURTHER SYS CHECKS WERE PERFORMED, NO DEFECTS WERE NOTED AND THE DISCREPANCY WAS CLEARED.
